# SDR DALA2015042202846

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 57,168 hours, 24,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, BS 1420 LOWER LT STR S29 ON FUSELAGE.  C/W STEPS 1 THRU 3 IAW SRM 53-00-01, REPAIR 2, PAGE 201. INSTALLED REPAIR DOUBLER IAW SRM 53-00-01.  LP1914997.
